Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. De Wilde
Title: Closed graph theorems and webbed spaces
Additional book information: Research Notes in Mathematics, no. 19, Pitman, London, 1978, xii + 158 pp.

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Monografie Mat., vol. 1, PWN, Warszawa, 1932.
  • 2. J. Dieudonné et L. Schwartz, La dualité dans les espaces (F) et (LF), Ann. Inst. Fourier (Grenoble) 1 (1949), 61-101. MR 38553
  • 3. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 75539
  • 4. T. Husain, The open mapping and closed graph theorems in topological vector spaces, Oxford Math. Monographs, 1965. MR 178331
  • 5. T. Husain, Introduction to topological groups, Saunders, Philadelphia, Pa., 1966. MR 200383
  • 6. G. Köthe, Über zwei Sätze von Banach, Math. Z. 53 (1950), 203-209. MR 38551
  • 7. V. Pták, Completeness and the open mapping theorem, Bull. Soc. Math. France 86 (1958), 41-74. MR 105606
  • 8. A. Robertson and W. Robertson, On the closed graph theorem, Proc. Glasgow Math. Assoc. 3 (1956), 9-12. MR 84108
  • 9. M. de Wilde, Théorème du graphe fermé et spaces à réseaux absorbants, Bull. Math. Soc. Sci. Math. R. S. Roumanie 11 (1967), 225-238. MR 230103

Review Information:

Reviewer: Taqdir Husain
Journal: Bull. Amer. Math. Soc. 1 (1979), 518-521
DOI: https://doi.org/10.1090/S0273-0979-1979-14601-9
American Mathematical Society